# SDR DHL2006762507

- Difficulty date: June 29, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR 072657 DISCREPANCY, RT WING T/E UPPER SURFACE AT NR 13 SPOILER CTR HINGE HAS SKIN CRACKED.  REMOVED FASTENERS ON RT T/E UPPER NR 13 SPOILER IAW SRM 51-30-2, CUT OUT DAMAGE SECTION .7500 INCH X ,2500 AT RT WING T/E UPPER SURFACE NR 13 SPOILER HINGE SKIN IAW SRM 57-30-4 FIG 10. FAB DOUBLER 7075T6 .071 PO NR 9003137 6.5 NR X 3 INCH IAW SRM 57-30-4 FIG 10. TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-10-2, INSTALLED DOUBLER AT NR 13 SPOILER UPPER HINGE CUTOUT SKIN IAW SRM 57-30-4 FIG.10
